Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Rational modules and Cauchy transforms. II


Author: James Li Ming Wang
Journal: Proc. Amer. Math. Soc. 115 (1992), 405-408
MSC: Primary 46J10; Secondary 30E10
DOI: https://doi.org/10.1090/S0002-9939-1992-1104404-9
MathSciNet review: 1104404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply the higher order Cauchy transform to describe the closures of rational modules with respect to the uniform norm, the $ {L^p}$ norm, and the BMO norm on a compact set in the plane.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 30E10

Retrieve articles in all journals with MSC: 46J10, 30E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1104404-9
Keywords: Rational module, Cauchy transform
Article copyright: © Copyright 1992 American Mathematical Society